# SDR CAL950473

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 0208 - MCO - THE RIGHT HYDRAULIC SYSTEM SHOWED A DECREASE IN QUANTITY FROM 17 QUARTS TO 3 QUARTS WHILE EN ROUTE FROM IAH TO MCO.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE O-RING AT FITTING ON BRAKE CONTROL VALVE IN RT WHEEL WELL LEAKING.  THE O-RING WAS REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL AND LEAK CHECKS WERE GOOD.  (M)
